# SDR 20000508SH019

- Difficulty date: April 14, 2000
- Submitted: May 8, 2000
- Operation: General aviation
- Aircraft: N678TA
- Make and model: Bnorm BN2A26
- Aircraft serial: 77
- Engine: Lyc O540E4C5
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Gear
- Condition: Broken
- Location: Crankshaft
- Part time: 6,418 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ON CRUISE FLIGHT, LEFT ENGINE QUIT.  PILOT LANDED, INVESTIGATION REVEALED BROKEN CRANKSHAFT GEAR.  ENGINE RETIRED FROM SERVICE AND AND OVERHAULED ENGINE INSTALLED ON AIRCRAFT. (X)
